It is currently Tue Aug 22, 2017 5:06 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 29 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Thu Apr 18, 2013 10:09 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 424
Hey Mamma!

I hope you are feelin better today.!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 18, 2013 3:27 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 16, 2013 8:44 am
Posts: 11
Thanks Raudy. I am so-so today. Felt HORRIBLE when I woke up. It was a restless night. Took .5 mgs again this morn, but I do think I need more to bring the WD symptoms down to a bit more tolerable level. My stomach has been nauseus and I am afraid to take a little more. Then again, I suppose it could feel that way because of the WD's.
It did dawn on me that I've not taken the evil little pills in over 4 days. That's a VERY long time for me. Of course it's not like I went cold turkey...but still...it's a giant step in the right direction.
I am worried about having recently been diagnosed with ADHD. My family knows well that I should've been diagnosed as a child. I have been prescribed a small dose of Adderall. I believe I should try it (though I'm terrified of the addiction possibility). It could possibly change my and my kids lives in a huge way. I think a lot of my self-medicating with alcohol and drugs was to try to find a way to fix the problems I've had all my life that prevent me from having a productive life. Of course the drugs/alcohol only made things worse. But honestly the pain pills DID make it better for a while. I was able to get so much accomplished the first year or so. Anyway...sorry...I'm rambling.
Has anyone found it possible to take a script like this the way it's prescribed and not start upping it and abusing it?
I would rather suffer with any illness than live my life in active addiction any longer.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 18, 2013 3:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Mama,

I am glad you are feeling a little better. If it were me I would try to take a full milligram in the morning and see if that helps you.

You asked if any of us have found it possible to take a medication with addiction possiblilities responsibly without upping the dose or abusing it. I can't answer for anyone else but I can tell you the answer for me is a GREAT BIG NOOOOOO! That's why I'm here...I believe I could find a way to become addicted to taking rocks if someone told me they got high on them. Sorry, I know that's not what you wanted to hear. But I feel a responsibility to be honest when I respond here. I haven't taken adderall so I can't give specific info on it's abuse potential. Maybe someone else will respond who has experienced it.

Hang in there girl.

Jen


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Apr 18, 2013 3:53 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 16, 2013 8:44 am
Posts: 11
Yeah, I pretty much figured that anyway..lol. I already know that Adderall gives me the "oh..I gotta have SOMETHING NOW!" feeling...though I didnt actually care to have more Adderall at all. It makes me crave soemthing else ( and that would probably become opiates pretty fast. ) I will take the 1 mg in the morn and see how it goes. Im just scared of subs now..lol


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 19, 2013 7:14 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Mamma, get this Suboxone thing under control first , truthfully it could take a couple months .... Opiates control everything , one of your last posts mentions sleep , opiates control that , my shrink had me stable on Suboxone ( 2mg) for 2 yrs before fooling around with other meds ... Momma , you need to take a little time out and read what taking Vicodins did to your brain , your brain is not the same as before the Vicodin... Our grand pubba Dr J has written so much about this issue , maybe you can PM one of the moderators and ask how to reference this material , I have a bipolar thing and tramadol masked it so wonderfully for 5 yrs , I'm not a Dr but until your life is settled down with Suboxone ie , sleep , withdrawals, sleep, gastrointestinal issues , sleep , I would chill on other meds .... Mamma , there will be plenty of time to work on your other demons, trust me


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 19, 2013 10:49 am 
Offline
Average Poster
Average Poster

Joined: Tue Apr 16, 2013 8:44 am
Posts: 11
I wish I had time to take things slow. Unfortunately my young kids and I will be living on the streets by the end of May if I don't get myself together very quickly and start being able to focus and be organized and motivated enough to make the money we need to survive.
I also only have access to 10 more mgs of suboxone. So I have to stick to a strict (and fast) taper. I have to do what I have to do. It's not ideal, but at least I've finally been thrown this suboxone lifeline. i feel like it was really a once in a lifetime chance to get off this horrible addiction hamster wheel I've been on.
I'm gonna to succeed. I have to.


Top
 Profile  
 
 Post subject: Fast Taper
PostPosted: Fri Apr 19, 2013 3:02 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi mamma2,

Okay, now that we know you'll be using up the rest of the Suboxone it makes it easier to give some opinions on how best to quit all the opiates, including Suboxone.

First, Do Not take Suboxone for more than one week. Some inpatient rehab facilities use Suboxone to help with opiate withdrawals, but they normally don't give it to patients for more than one week. They taper the patient very fast so the body doesn't get too used to it. There is still time to not be dependant on Sub as long as you don't take it very long. In your case it may be more like a week and a ½. Your tolerance is still fairly low so if you do this thing right, you may be able to get off all the drugs.

I know it's already been several days since you first took it and got sick. You can probably start with 1 mg and work your way down until it's as small a piece as you can cut. Hopefully, you won't have any cravings. You did say you didn't have any but that was because you took 4 mg's. Way too much for your pain pill use. If you do experience some cravings, well, you're just going to need to ignore them if you really are serious about getting off all the drugs.

If it were me, I'd flush the rest of the Sub right now and just deal with whatever comes your way. It shouldn't be bad at all. Mild symptoms at best is my guess and you've already dealt with most of them. Just please be careful with Sub or you'll end up on it for who knows how long. You have a great opportunity right in front of you if you just take it. Forget the Sub, remember how sick you were. Keep that image in your head and stay clean.

Then find a recovery program that fits you and go for it. You sound like you have the determination to do this, so just get it over with.

That's my 2¢

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 22, 2013 9:46 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Update Mama?

How you doing honey?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 22, 2013 8:32 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
I just hope mamma knows she doesn't have to suffer... The need for opiates is nothing to be ashamed of ... I believe from what she wrote she didn't need a lot of Suboxone ... Nice to see you have concern for her horsegal , my 1st couple weeks on Suboxone was a major lifestyle change , we forget that shit , she reminded me about it and that's good !!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 29 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group